# SDR CALA2024091802440

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0022) CORROSION ON STR 26R INSIDE CHANNEL STA 500F (+ 10) TO 500G (+11) IN FWD CARGO COMPT. REPAIR STR 26R INSIDE CHANNEL STA 500F ANS STA 500G IAW B737-800 SRM 53-00-03-2R-1.
